Asymptotic growth of Markoff-Hurwitz numbers
Compositio Mathematica, Volume 94 (1994) no. 1, p. 1-18
@article{CM_1994__94_1_1_0,
     author = {Baragar, Arthur},
     title = {Asymptotic growth of Markoff-Hurwitz numbers},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {94},
     number = {1},
     year = {1994},
     pages = {1-18},
     zbl = {0813.11014},
     mrnumber = {1302308},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__94_1_1_0}
}
Baragar, Arthur. Asymptotic growth of Markoff-Hurwitz numbers. Compositio Mathematica, Volume 94 (1994) no. 1, pp. 1-18. http://www.numdam.org/item/CM_1994__94_1_1_0/

[B1] A. Baragar: The Markoff Equation and Equations of Hurwitz, Ph.D. Thesis, Brown University, 1991. | MR 2686830

[B2] A. Baragar: Integral solutions of Markoff-Hurwitz equations, J. Number Theory (to appear). | MR 1295950 | Zbl 0820.11016

[Ca] J.W.S. Cassels: An Introduction to Diophantine Approximation, Chap. II, Cambridge Univ. Press, Cambridge, 1957. | MR 87708 | Zbl 0077.04801

[Co] H. Cohn: Growth types of Fibonacci and Markoff, Fibonacci Quart. 17(2) (1979) 178-183. | MR 536967 | Zbl 0415.05018

[He] N.P. Herzberg: On a problem of Hurwitz, Pac. J. Math. 50 (1974) 485-493. | MR 347731 | Zbl 0247.10010

[Hu] A. Hurwitz: Über eine aufgabe der unmbestimmten analysis, Archiv. Math. Phys. 3 (1907) 185-196;Mathematisch Werke, Vol. 2, Chap. LXX (1933 and 1962) 410-421. | JFM 38.0246.01

[Ma] A.A. Markoff: Sur les formes binaires indéfinies, Math. Ann. 17 (1880) 379-399. | JFM 12.0143.02 | MR 1510073

[Mo1] L.J. Mordell: On the integer solutions of the equation x2 + y2 + z2 + 2xyz = n, J. London Math. Soc. 28 (1953) 500-510. | MR 56619 | Zbl 0051.27802

[Mo2] L.J. Mordell: Diophantine Equations, Chap. 13.4. Academic Press, New York, London, 1969, pp. 106-110. | MR 249355 | Zbl 0188.34503

[S] J.H. Silverman: The Markoff equation x2 + y2 + z2 = axyz over quadratic imaginary fields, J. Number Theory 35(1) (1990) 72-104. | MR 1054560 | Zbl 0702.11012

[Z] D. Zagier: On the number of Markoff numbers below a given bound, Math. Comp. 39 (1982) 709-723. | MR 669663 | Zbl 0501.10015